# SDR 99FDEA00122

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TURNING ON R/PACK, HAD AN ACRID, SMOKEY SMELL TO COCKPIT.  PACK TEMP APPROX 50C DUCT TEMP BELOW 20C.  DUCT PRESS APPROX 32 PSI.  TURNED PACK OFF FOR REMAINDER OF FLT.  SMELL SUBSIDED.  RAN ENG PER CHAPTER 5 OF 727 JET RUN HANDBOOK.  PERF'D OPS CK OF R/PACK PER 727 MM CHAP 21 W/O NOTICEABLE ODOR OR SMOKEY SMELL OBSERVED.  WILL REQ NO ACTION.  OK TO CONTINUE.
